You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDorea, CCY-
dc.contributor.authorGoncalves, C. R.-
dc.identifier.citationJournal of Applied Probability. Sheffield: Applied Probability Trust, v. 36, n. 3, p. 825-836, 1999.-
dc.description.abstractMarkovian algorithms for estimating the global maximum or minimum of real valued functions defined on some domain Omega subset of R-d are presented. Conditions on the search schemes that preserve the asymptotic distribution are derived. Global and local search schemes satisfying these conditions are analysed and shown to yield sharper confidence intervals when compared to the i.i.d. case.en
dc.publisherApplied Probability Trust-
dc.sourceWeb of Science-
dc.subjectrandom search algorithmspt
dc.subjectglobal optimizationpt
dc.subjectsearch schemespt
dc.subjectasymptotic distributionpt
dc.titleSearch schemes for random optimization algorithms that preserve the asymptotic distributionen
dc.contributor.institutionUniversidade de Brasília (UnB)-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUniv Brasilia, Dept Matemat, BR-70910900 Brasilia, DF, Brazil-
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, BR-19060900 Presdidente Prudente, SP, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, BR-19060900 Presdidente Prudente, SP, Brazil-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Applied Probability-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.